Alert archive / Ohio / Wind Chill Advisories in 2018

Wind Chill Advisory 3, NWS Cleveland, OH

January 6, 201824 counties in Ohio

NWS Cleveland, OH issued this wind chill advisory at Jan 6, 2018, 11:35 AM EST for 24 counties in Ohio. It took effect at Jan 7, 2018, 12:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2018, 11:35 AM EST (16:35 UTC)
In effect from
Jan 7, 2018, 12:00 AM EST
Expired
Jan 7, 2018, 10:00 AM EST
In force
10 hr
Issued by
NWS Cleveland, OH
All 24 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 65 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WWUS41 KCLE 061635
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1135 AM EST Sat Jan 6 2018

...Dangerously low wind chills continue...

.Arctic air will combine with northwest winds to create wind 
chill values around 10 degrees below zero this afternoon across
northeast Ohio and northwest Pennsylvania. Dangerously low wind
chill values will expand across all of northern Ohio again
overnight as temperatures drop and winds increase out of the
south. 

OHZ003-006>011-017>022-027>033-036>038-047-070045-
/O.CAN.KCLE.WC.Y.0002.000000T0000Z-180106T1700Z/
/O.NEW.KCLE.WC.Y.0003.180107T0500Z-180107T1500Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, 
Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, 
Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, 
Millersburg, and Mount Vernon
1135 AM EST Sat Jan 6 2018

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST SUNDAY...
...WIND CHILL ADVISORY FOR TODAY IS CANCELLED...

* WHAT...Very low wind chills expected. The low wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 12 to 18 below zero.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...From midnight tonight to 10 AM EST Sunday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

OHZ012>014-023-089-PAZ001>003-070045-
/O.EXT.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/
Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Warren, 
Ashtabula, Erie, Edinboro, and Meadville
1135 AM EST Sat Jan 6 2018

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Very low wind chills expected. The low wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 to 20 below zero.

* WHERE...In Pennsylvania, Northern Erie, Southern Erie and 
  Crawford counties. In Ohio, Lake, Geauga, Ashtabula Inland, 
  Trumbull and Ashtabula Lakeshore counties.

* WHEN...Until 10 AM EST Sunday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
3 follow-up statements
808 
WWUS41 KCLE 070221
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
921 PM EST Sat Jan 6 2018

...Dangerously low wind chills continue...


OHZ003-006>011-017>022-027>033-036>038-047-071030-
/O.CON.KCLE.WC.Y.0003.180107T0500Z-180107T1500Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, 
Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, 
Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, 
Millersburg, and Mount Vernon
921 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Very low wind chills expected. The low wind chills will 
  cause frostbite in as little as 30 minutes to exposed skin. 
  Expect wind chills to range from 12 to 18 below zero.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...From midnight tonight to 10 AM EST Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

OHZ012>014-023-089-PAZ001>003-071030-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/
Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Warren, 
Ashtabula, Erie, Edinboro, and Meadville
921 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Very low wind chills expected. The low wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 10 to 20 below zero.

* WHERE...In Pennsylvania, Northern Erie, Southern Erie and 
  Crawford counties. In Ohio, Lake, Geauga, Ashtabula Inland, 
  Trumbull and Ashtabula Lakeshore counties.

* WHEN...Until 10 AM EST Sunday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
368 
WWUS41 KCLE 070904
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
404 AM EST Sun Jan 7 2018

...Dangerously low wind chills continue...

OHZ003-006>011-017>022-027>033-036>038-047-071500-
/O.CON.KCLE.WC.Y.0003.000000T0000Z-180107T1500Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, 
Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, 
Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, 
Millersburg, and Mount Vernon
404 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 15 
  below zero.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...Until 10 AM EST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

OHZ012>014-023-089-PAZ001>003-071500-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/
Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Warren, 
Ashtabula, Erie, Edinboro, and Meadville
404 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 20 
  below zero.

* WHERE...In Pennsylvania, Northern Erie, Southern Erie and 
  Crawford counties. In Ohio, Lake, Geauga, Ashtabula Inland, 
  Trumbull and Ashtabula Lakeshore counties.

* WHEN...Until 10 AM EST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
805 
WWUS41 KCLE 071500
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1000 AM EST Sun Jan 7 2018

OHZ012>014-023-089-PAZ001>003-071600-
/O.EXP.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/
Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Warren, 
Ashtabula, Erie, Edinboro, and Meadville
1000 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY HAS EXPIRED...

The wind chill for most locations has risen above 10 below. While
a few areas across far northeast Ohio and northwest Pennsylvania
remain around 10 below, they will rise above advisory criteria
within the next hour, therefore the advisory has been allowed to
expire.

$$

OHZ003-006>011-017>022-027>033-036>038-047-071600-
/O.EXP.KCLE.WC.Y.0003.000000T0000Z-180107T1500Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, 
Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, 
Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, 
Millersburg, and Mount Vernon
1000 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY HAS EXPIRED...

The wind chill for most locations has risen above 10 below. While
a few areas across far northeast Ohio and northwest Pennsylvania
remain around 10 below, they will rise above advisory criteria
within the next hour, therefore the advisory has been allowed to
expire.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 8:30 AM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Jan 6, 8:30 AM EST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
830 AM EST Sat Jan 6 2018

.SYNOPSIS...
Arctic high pressure centered over the western Great Lakes will
drop southeast into the Ohio valley by tonight. The high will
drift towards the east coast on Sunday. A cold front will track
east across the area on Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Update...Quick update dealing with clouds west and snow showers
in the cleveland area...western half of the county.

Original discussion...
A cold and relatively quiet weather pattern will continue
through the weekend, as high pressure slowly builds across the
region. Lake effect snow will continue across far NE OH and NW
PA through the day. Much of the snow will be further inland with
the terrain being the focus of lift, as the lake has become
primarily ice covered. Upstream contribution from a still open
Lake Huron will provide the bulk of the moisture, with mainly
light to occasionally moderate snow bands expected. Another inch
or two is possible through tonight before tapering off. Upstream
cloud cover from Lake Michigan will bring periods of mostly
cloudy skies today, but some areas will stay clearer through the
day. Wind chills will be in the -10F to -20F range this
morning, and will remain generally in the single digits below
zero through the day, as high temperatures will struggle to
reach double digits. Will let the advisory continue until Noon
at this point.

The surface ridge axis will cross the forecast area tonight.
This will allow for winds to become calm and skies to be mostly
clear early in the overnight. Temps will quickly drop into the
single digits below zero, with the coldest temps east and
warmest temps west. Southerly winds will increase from west to
east across the area late in the overnight as the ridge axis
passes east of the area. There may be a brief period of time
overnight where wind chills will fall back below -10F as the
southerly winds pick up. Still don't have a great feel for the
increase in winds and the increase in temps as a bit of WAA
begins west late in the overnight. Will let the forecasters take
a look at this today and explore the possible need to extend or
re-issue a Wind Chill Advisory if conditions warrant this. Temps
should recover quite nicely on Sunday, with highs ranging from
the low 20s across NW PA to the upper 20s across NW OH. Cloud
cover will be on the increase through the day Sunday in advance
of a cold front approaching the area. Any precip from this
system should hold off until Sunday night.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Latest model runs continue to keep 2 separate systems moving across
the US Sunday night into Monday. A trough moving through the Great
Lakes region and an area of low pressure along the Gulf Coast. This
scenario should keep much of the moisture south of the County
Warning Area (CWA) and also keep temperature closer to the cooler
side of guidance. So for now will only go with a rain or snow
mention for the southern half of the area. There could be a brief
period of freezing rain/drizzle across the western third of the CWA,
near and west of a line from Mount Vernon to Toledo, late Sunday
night into Monday morning. Elsewhere we are leaning toward keeping
the precipitation all snow. There will likely be some snow
accumulations but it will be light with the expected low levels of
moisture. The light snow should end from west to east Monday night
but will likely linger into early Tuesday afternoon across NE OH/NW
PA with a few lake enhanced snow showers. High pressure will then
briefly control the region on Tuesday night.

After lows Sunday night ranging from the teens northeast to the mid
20s west we should see highs reach the lower to middle 30s on
Monday. Cooler on Tuesday with highs upper 20s to mid 30s. Teens to
lower 20s expected for lows Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Southerly winds return on Wednesday as high pressure shifts east of
the area. It will take a little time to moisten up the atmosphere
Wednesday night into early Thursday but we should eventually see a
surge of warmth and moisture from the Gulf of Mexico as low pressure
moves toward the central Great Lakes Thursday night into Friday.
Current thinking is that we will see all rain with this storm system
into at least Friday evening. Some snow will be possible as it ends
Friday night.

Highs on Wednesday should return to the upper 30s to lower 40s. Even
warmer on Thursday with highs in the middle to upper 40s. Cold front
arrives at some point on Friday with highs ranging from the lower
30s across NW Ohio to around 40 near the Ohio/PA border.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
High pressure will build southeast across the region through the
period. Main terminal impacts are lake effect clouds from Lake
Michigan and Lake Erie, and some light snow at mainly KERI
early in the period. MVFR ceilings expected at KERI, and expecting
primarily VFR ceilings outside of KERI, however a brief period
of MVFR isn't out of the question sometime today. Winds will
remain west/northwest through much of the period, but will
become light and variable as the surface high is overhead
towards the end of the period.

OUTLOOK...IFR possible all terminals Sunday night and Monday in
snow or a wintry mix.

&&

.MARINE...
Satellite imagery continues to indicate that a large portion of the
lake is ice covered. Only the eastern portion of the lake appears to
have any open water.

Northwest winds will continue to decrease through the day. Westerly
winds tonight will likely remain under 10 knots. As high pressure
moves east of the region on Sunday winds will become southerly
across the entire lake but will increase to 20+ knots. This will
likely shift the ice across the central and eastern portions of the
lake northward. Will be interesting to see how much of the lake can
open up in the US waters. These south to southwest winds will
continue until a cold front crosses the region Monday night. Winds
will become northwest in the wake of the front. High pressure will
briefly return to the region on Tuesday with light winds expected
into Tuesday night.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Chill Advisory until noon EST today for OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...Wind Chill Advisory until noon EST today for PAZ001>003.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/TK
SHORT TERM...Mullen
LONG TERM...Mullen
AVIATION...Greenawalt
MARINE...Mullen
Hazardous weather outlook, Jan 6, 3:46 AM EST, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
346 AM EST Sat Jan 6 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070900-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
346 AM EST Sat Jan 6 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-070900-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
346 AM EST Sat Jan 6 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 6, 10:51 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1051 AM EST SAT JAN 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             TITUSVILLE              41.63N  79.70W
01/06/2018  M2.0 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0824 AM     SNOW             DRAKES MILLS            41.84N  80.11W
01/06/2018  M3.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            24 HOUR SNOWFALL.

0846 AM     SNOW             3 SW BUSHNELL           41.85N  80.61W
01/06/2018  M3.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0900 AM     SNOW             CORRY                   41.90N  79.65W
01/06/2018  M3.0 INCH        ERIE               PA   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

SEFCOVIC
Local storm report, Jan 6, 10:57 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 AM EST SAT JAN 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     SNOW             AMITY TWP               41.94N  79.78W
01/06/2018  M2.5 INCH        ERIE               PA   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

SEFCOVIC
Local storm report, Jan 6, 10:59 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1059 AM EST SAT JAN 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             SPRINGBOR 3NW           41.82N  80.43W
01/06/2018  M3.6 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

&&

SEFCOVIC

Nearby

Wind Chill Advisories in Ohio, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.